# SDR SWAA2025032497126

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2025-136938 <[01]. REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM:51-40-02 AND DWG :143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGN OF BELOW; [02] TASK COMPLETED.  REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT IAW B737-700 SRM:51-40-02 AND DWG :143A7902 SHEET:174 REV:- SEE INDIVIDUAL SIGN OF BELOW.  CERTIFIED RII.
